# SDR WRLA20100607388

- Difficulty date: June 7, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N741WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25702
- Aircraft time: 70,060 hours, 9,121 cycles
- Engine: Pwa PW4056
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Attach Angle
- Part number: 315T363339
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FOUND NR 3 ENG LEFT T/R TORQUE BOX ATTACH BRACKET CRACK AT 8 O'CLOCK POSITION.  REMOVED THE CRACK BRACKET IAW 747-400 SRM 51-40-02 REV 76.  PERFORMED E/I  W2010P78B-1235 REV 00 FABRICATION - BRACKET (P/N: 315T3633-39) OF NR 3 ENGINE LEFT T/R TORQUE BOX ATTACH BRACKET AT 8 O'CLOCK.  INSTALLED THE BRACKET IAW 747-400 SRM 51-40-02 REV 76.  CONDITION CHECK NORMAL AND JOB COMPLETED.
